| Model Number |
27050CA |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Erosion (1750); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that "during the urological procedure, while penetrating into the bladder, the ceramic tip of 27050ca broke and and piece of it got loose under the prostatic urethra.The loose piece had been managed to pull out by grasping forceps." no negative impact in state of health reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
New information received on march 4, 2026: "adverse consequences: patient, mucosal damage to the urethra" the reported damage to the urethral mucosa constitutes internal tissue injury.
Additional Manufacturer Narrative
Additional information added in section b1, b2 and h1.The event is filed under internal karl storz complaint id: (b)(4).